# SDR UPS98827296

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FS 300 BETWEEN LONG 36 AND 35L HAS CRACKED FITTING.  REMOVED FITTING IAW DC8 SRM 52-1-20D, RECEIVED AND CUT FITTING AS NEEDED FOR REPLACEMENT IAW DC8 SRM 52-2-0 FIG 2D.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED FITTING IAW DC8 SRM 51-1-20D.
